# SDR UPS99830851

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LT WING L/E AT XS 250.089, ABOVE THE WIRE BUNDLES.  THE RIB IS CRACKED.  STOP DRILLED CRACK AND REPAIRED THE RIB IAW SRM 57-2-0 FIG 2.
